# SDR JJBA20150115009

- Difficulty date: January 15, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 34,187 hours, 46,423 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD & AFT CABIN EMER LIGHTS WILL NOT ILLUMINATE.  R & R EMER BATTERIES.
